# SDR CA130417007

- Difficulty date: April 15, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 11,743 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Seal
- Part number: 9660036206
- Condition: Leaking
- Location: Fcu
- Part time: 369 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN BOOST PUMPS WERE ACTIVATED, FUEL WAS SEEN COMING OUT OF THE ACFT ENGINE DRAIN.  ONCE THE ACFT STARTED, THE LEAK WOULD STOP.  ENGINE MFG KNOWS ABOUT THIS ISSUE AND SAYS THAT THE SEALS ARE POOR.  WE HAVE HAD THIS ISSUE WITH THIS FCU AND 2 OTHERS WITH A TOTAL OF 5 SEALS BEING REPLACED AFTER THE INITIAL O/H. AT THIS POINT IN TIME WE ARE WONDERING IF THIS A SAFETY CONCERN.  ENGINE MFG HAS INDICATED THAT THIS IS NOT AN ISSUE IF THE LEAKS STOP ONCE THE ACFT HAS STARTED.
